# SDR UPS08553307

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 375-435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO FLOOR SHEAR WEB UPPER SURFACE HAS AREAS OF CORROSION BS 375- 435 LBL 45-65 WL 208.  REPAIRED MAIN CARGO FLOOR SHEAR WEB IAW EO B757-5310-30503-A.
